advertisement
Question
Posted by: Spongebob | 2011/09/20

White tongue

I seem to have a recurring problem with white tongue. I''ve used Nystacid oral solution but not consistently. I''ve been to the doctor and done the necessary tests for HIV, etc all negative.
I eat alot of yoghurt which seems to aggravate and not alleviate the problem. I also have a problem with slight bulimia which i think could aggravate the problem as well.
please help - the slimy residue in my mouth is annoying.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Spongebob

The whitish deposit on your tongue is due to irritation when you vomit. Consult a psychiatrist, in order to treat your bulimia. A product like Toplep can be prescribed to treat your bulimia.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement